Skip to main content Accessibility help

Decay of correlations in suspension semi-flows of angle-multiplying maps



We consider suspension semi-flows of angle-multiplying maps on the circle for Cr ceiling functions with r≥3. Under a Crgeneric condition on the ceiling function, we show that there exists a Hilbert space (anisotropic Sobolev space) contained in the L2 space such that the Perron–Frobenius operator for the time-t-map acts naturally on it and that the essential spectral radius of that action is bounded by the square root of the inverse of the minimum expansion rate. This leads to a precise description of decay of correlations. Furthermore, the Perron–Frobenius operator for the time-t-map is quasi-compact for a Cr open and dense set of ceiling functions.



Hide All
[1]Avila, A., Gouëzel, S. and Tsujii, M.. Smoothness of solenoidal attractors. Discrete Contin. Dyn. Syst. 15(1) (2006), 2135.
[2]Avila, A.. Personal communication, 2005.
[3]Baladi, V.. Positive Transfer Operators and Decay of Correlations (Advanced Series in Nonlinear Dynamics, 16). World Scientific, Singapore, 2000.
[4]Baladi, V. and Tsujii, M.. Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms. Ann. Inst. Fourier 57(1) (2007), 127154.
[5]Baladi, V. and Vallée, B.. Exponential decay of correlations for surface semi-flows without finite Markov partitions. Proc. Amer. Math. Soc. 133(3) (2005), 865874.
[6]Bowen, R.. Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms (Lecture Notes in Mathematics, 470). Springer, Berlin, 1975.
[7]Dolgopyat, D.. On decay of correlations in Anosov flows. Ann. Math. 147 (1998), 357390.
[8]Gouëzel, S. and Liverani, C.. Banach spaces adapted to Anosov systems. Ergod. Th. & Dynam. Sys. 26(1) (2006), 189217.
[9]Gouëzel, S. and Liverani, C.. Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties. Preprint, 2006.
[10]Hunt, B. R., Sauer, T. and Yorke, J. A.. Prevalence: a translation-invariant ‘almost every’ on infinite-dimensional spaces. Bull. Amer. Math. Soc. 27(2) (1992), 217238; Addendum Bull. Amer. Math. Soc. 28(2) (1993), 306–307.
[11]Hennion, H.. Sur un théorème spectral et son application aux noyaux lipschitziens. Proc. Amer. Math. Soc. 118 (1993), 627634.
[12]Ionescu Tulcea, C. T. and Marinescu, G.. Théorie ergodique pour des classes d’opérations non complètement continues. Ann. of Math. (2) 52 (1950), 140147.
[13]Liverani, C.. On contact Anosov flows. Ann. Math. 159 (2004), 12751312.
[14]Parry, W. and Pollicott, M.. Zeta functions and the periodic orbit structure of hyperbolic dynamics. Astérisque 187–188 (1990).
[15]Pollicott, M.. On the mixing of Axiom A attracting flows and a conjecture of Ruelle. Ergod. Th. & Dynam. Sys. 19(2) (1999), 535548.
[16]Ruelle, D.. A measure associated with Axiom A attractors. Amer. J. Math. 98 (1976), 616654.
[17]Sinai, Ya. G.. Gibbs measures in ergodic theory. Russian Math. Surveys 27 (1972), 2170.
[18]Tsujii, M.. Fat solenoidal attractors. Nonlinearity 14(5) (2001), 10111027.
[19]Tsujii, M.. A measure on the space of smooth mappings and dynamical system theory. J. Math. Soc. Japan 44(3) (1992), 415425.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed